# SDR 97ZZZX3708

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Cessna U206
- Aircraft serial: U20601076
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Condition: Core Soaked
- Location: Elevator
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARACHUTING FLIGHT - FL 100, AFTER JUMP IN DESCENT SPEED 100 MPH ELEVATOR FLUTTER, FAST AND HEAVY MOVEMENTS 2-3 SECONDS, DISAPPEARED WHEN SPEED 80 MPH.  TRIM ACTUATOR WAS LOOSE FROM BROKEN STABILIZER BRACKET, FREE MOVEMENT 2 INCHES.  NEARBY RIB WAS ALSO BROKEN.  FREE PLAY OF ACTUATOR ITSELF WAS IN ORDER.  TRIM TAB URETHANE CORE WAS WET, WHEN WEIGHED, THE TAB WAS TWICE AS HEAVY COMPARED WITH NEW SPARE.  ALSO, THE ELEVATOR TRAILING EDGE URETHANE CORE WAS WET AND ELEVATOR FAR OUT OF MASS COMPENSATION VALUES BECAUSE OF WATER IN URETHANE.  TOT:  4,983 HOURS.
